# SDR QR9R2024120300001

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 4,785 hours
- System (JASC): 7400 · Ignition System
- Part: Solenoid Valve
- Part number: 9550178290
- Part serial: 9778
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 ENGINE WOULD NOT IGNITE IN 3 ATTEMPTS. NO RISE IN TGT IN ALL 3 ATTEMPTS. SWAPPED #1 AND #2 ENGINE IGNITION SOLENOID VALVES IAW SAFRAN ARRIEL 1 MANUAL 73-14-20-900-801-A01. PROBLEM FOLLOWED IGNITION SOLENOID VALVE TO THE #2 ENGINE. REMOVED AND REPLACED SOLENOID VALVE.
